Please use this identifier to cite or link to this item: http://hdl.handle.net/10662/9842
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDragomir, S.S.-
dc.date.accessioned2019-10-14T12:19:08Z-
dc.date.available2019-10-14T12:19:08Z-
dc.date.issued2019-
dc.identifier.urihttp://hdl.handle.net/10662/9842-
dc.description.abstractIn this paper we establish some new upper and lower bounds for the difference between the weighted arithmetic and harmonic operator means under various assumption for the positive invertible operators A, B. Some applications when A, B are bounded above and below by positive constants are given as well.es_ES
dc.format.extent20 p.es_ES
dc.format.mimetypeapplication/pdfen_US
dc.language.isoenges_ES
dc.publisherUniversidad de Extremaduraes_ES
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 International*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectYoung's inequalityes_ES
dc.subjectConvex functionses_ES
dc.subjectAarithmetic mean-Harmonic mean inequalityes_ES
dc.subjectOperator meanses_ES
dc.subjectOperator inequalitieses_ES
dc.subjectDesigualdad de Younges_ES
dc.subjectFunciones convexases_ES
dc.subjectDesigualdad media aritmética media-armónicaes_ES
dc.subjectOperador significaes_ES
dc.subjectDesigualdades de operadores_ES
dc.titleUpper and lower bounds for the difference between the weighted arithmetic and harmonic operator meanses_ES
dc.typearticlees_ES
dc.description.versionpeerReviewedes_ES
europeana.typeTEXTen_US
dc.rights.accessRightsopenAccesses_ES
dc.subject.unesco1202.06 Convexidad, desigualdadeses_ES
dc.subject.unesco1206.10 Matriceses_ES
dc.subject.unesco1202.03 Álgebra y Espacios de Banaches_ES
europeana.dataProviderUniversidad de Extremadura. Españaes_ES
dc.identifier.bibliographicCitationDragomir, S. S.(2019). Upper and lower bounds for the difference between the weighted arithmetic and harmonic operator means. Extracta Mathematicae 34 (1), 41-60. E-ISSN 2605-5686es_ES
dc.type.versionpublishedVersiones_ES
dc.contributor.affiliationVictoria University. Australiaes_ES
dc.contributor.affiliationUniversity of the Witwatersrand. South Africaen_US
dc.identifier.doi10.17398/2605-5686.34.1.41-
dc.identifier.publicationtitleExtracta Mathematicaees_ES
dc.identifier.publicationissue1es_ES
dc.identifier.publicationfirstpage41es_ES
dc.identifier.publicationlastpage60es_ES
dc.identifier.publicationvolume34es_ES
dc.identifier.e-issn2605-5686-
Appears in Collections:Extracta Mathematicae Vol. 34, nº 1 (2019)

Files in This Item:
File Description SizeFormat 
2605-5686_34_1_41.pdf423,84 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons